One of the meds I was prescribed after my heart attack, was Brilinta. It’s expensive, but it’s a life saving medicine. It keeps my blood moving through my body and safely through my stent. There are a lot of side effects, but I believe the benefits outweigh the bad things that might happen. One side effect is bruising. I can handle it but it looks like I’ve been in a fight! Might have to invest in some long sleeve shirts, or, and I like this idea better, get some tattooed sleeves! Yeah!
File this under “tips”, I guess. I was prescribed Brilinta after my heart attack and I am experiencing a side effect. A UTI. Yes, that’s personal but I want to share in case others might experience this and maybe not know what’s going on. I didn’t know until this morning. From everything I’ve read, it’s more common in males 60+. Well, I’m neither of those things. Guess I’m just lucky. Taking meds for hypothyroidism increases your chances even more of having fire crotch. Damn, it’s my lucky day.
P.s. I’m thankful it’s keeping me alive, so I’m complaining but not complaining. Make sense?